# SDR SWAA2023092594883

- Difficulty date: August 29, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD CORNER FWD ENTRY DOOR 2023-530669<[01] TOOL USED DIGITAL CALIPER P/N:500-193-30;S/N:0036617; DUE DATE:19/JUL/24.;[02] TOOL USED: RADIOMETER KIT; P/N: XRP-3000; S/N: 1998072; DUE DATE: 15-OCT-23.;[03] REPAIRED THE FWD CORNER SCUFF PLATE AT FWD ENTRY DOOR IN ACCORDANCE WITH BOEING 737-700 SRM TASK 53-10-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (3) TO (6) AND (8); BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED THE FWD CORNER SCUFF PLATE AT FWD ENTRY DOOR IN ACCORDANCE WITH BOEING 737-700 SRM TASK 53-10-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (3) TO (6) AND (8); BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.
